# SDR IPXA09657612

- Difficulty date: October 5, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 140T013039
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO STA 1087 LBL 25 STIFFENER FOUND CRACK, CRACK .25 INCH LENGTH.  AFT CARGO STA 1087 LBL 25 STIFFENER REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
